Jump to content

Escitalopram -> Eye pressure


Luukzorika21
 Share

Recommended Posts

Hi there,

 

I'm taking Escitalopram 10 mg's a day for for my social anxiety since a week now.

Since the first day of using this medicine I noticed increasing in my hppd sympoms: Light sensitivy (Starbursts), after images, ghosting, visual snow, and a terrible pressure behind my eyes. Unfortunately aspirins doesn't work 

 

 

1. Will this ever ''level out'' or will these symptoms only increase as long as I keep taking Escitalopram?

2. Is there anything to do against this eye pressure? Maybe something like eye muscle relaxers will work?

 

I hope someone can give me some more information!

 

- Luuk

Link to comment
Share on other sites

Is this the first SSRI you have tried?

 

Have you used other meds?

 

How is this med on your anxiety (the reason you are taking it)?  Since it makes your visuals worse, perhaps the opposite type of med.  There is only one SSRE on the market and it is outside the USA.  If outside USA, you could check on it.  Otherwise, see if you can get something that increases dopamine.

Link to comment
Share on other sites

The headache thing is part of the normal induction phase with Lexapro.  You should give it another week. 

 

As far as making your visual symptoms worse... it may make them worse while being on the med.  You have to balance out the benefits with the increased symptoms.  You should be noticing a difference in your mood after 2 weeks with Lexapro, and a major difference within a month.

 

I maintained on Lexapro for 15 years or so... I then developed some problems with it. I still take a low dose. PM me if you have any questions as I'm not on a whole lot.

Link to comment
Share on other sites

Is this the first SSRI you have tried?

 

Have you used other meds?

 

How is this med on your anxiety (the reason you are taking it)?  Since it makes your visuals worse, perhaps the opposite type of med.  There is only one SSRE on the market and it is outside the USA.  If outside USA, you could check on it.  Otherwise, see if you can get something that increases dopamine.

I've tried Effexor a month ago for 3 days.

I quited it because my hppd symptoms were getting worser and Escitalopram seemed a better alternative.

I'm using this medicine because of my social aniexity. Going to start following therapy soon.

 

What is the SSRE medicine called?

And I was thinking about welbutrin but it's more effective for people who are suffering from depressions and luckily that's not my case. And I've heard that welbutrin makes socialy aniexity worser.

Link to comment
Share on other sites

The headache thing is part of the normal induction phase with Lexapro.  You should give it another week. 

 

As far as making your visual symptoms worse... it may make them worse while being on the med.  You have to balance out the benefits with the increased symptoms.  You should be noticing a difference in your mood after 2 weeks with Lexapro, and a major difference within a month.

 

I maintained on Lexapro for 15 years or so... I then developed some problems with it. I still take a low dose. PM me if you have any questions as I'm not on a whole lot.

The headache I got is more like a pressure behind my eyes.

I am sure it's HPPD related because I had the same eye pressure behind my eyes when I was using a lot of drugs. (The moment when my HPPD symptoms increased a lot)

 

Did your symptoms ''level out'' at any time, or did they only increase all the 15 years you're using this medicine?

 

I've Pmed you!

Link to comment
Share on other sites

I take 5mg Lexapro a day and it has completely diminished my anxiety. i think it may have increased my symptoms but even when I don't take it the symptoms are the same (visual snow, trailing, after images, rays off of lights) i also haven't taken any drugs since the acid trip was in May, so 5 months ago, haven't even smoked cannabis. will this increase the potential of my HPPD going away???

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.